American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] Marco Forti. A simple algebraic characterization of nonstandard extensions. Proc. Amer. Math. Soc. 140 (2012) 2903-2912.
Abstract, references, and article information   
View Article: PDF

[2] Peter Loeb and Yeneng Sun. Purification and saturation. Proc. Amer. Math. Soc. 137 (2009) 2719-2724. MR 2497484.
Abstract, references, and article information   
View Article: PDF

[3] Sergio Albeverio, Yeneng Sun and Jiang-Lun Wu. Martingale property of empirical processes. Trans. Amer. Math. Soc. 359 (2007) 517-527. MR 2255184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mauro Di Nasso and Marco Forti. Hausdorff ultrafilters. Proc. Amer. Math. Soc. 134 (2006) 1809-1818. MR 2207497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steven C. Leth. Near arithmetic progressions in sparse sets. Proc. Amer. Math. Soc. 134 (2006) 1579-1589. MR 2204267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter J. Hammond and Yeneng Sun. Joint measurability and the one-way Fubini property for a continuum of independent random variables. Proc. Amer. Math. Soc. 134 (2006) 737-747. MR 2180892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. Yu. Glebsky and E. I. Gordon. On approximation of locally compact groups by finite algebraic systems. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 21-28. MR 2048428.
Abstract, references, and article information   
View Article: PDF

[8] Peter A. Loeb, Horst Osswald, Yeneng Sun and Zhixiang Zhang. Uncorrelatedness and orthogonality for vector-valued processes. Trans. Amer. Math. Soc. 356 (2004) 3209-3225. MR 2052947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Renling Jin and H. Jerome Keisler. Abelian groups with layered tiles and the sumset phenomenon. Trans. Amer. Math. Soc. 355 (2003) 79-97. MR 1928078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Renling Jin. The sumset phenomenon. Proc. Amer. Math. Soc. 130 (2002) 855-861. MR 1866042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hiroshi Akiyama. Nonstandard solvability for linear operators between sections of vector bundles. Proc. Amer. Math. Soc. 128 (2000) 2129-2135. MR 1653401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nader Vakil. Pseudo-uniform convergence, a nonstandard treatment. Proc. Amer. Math. Soc. 126 (1998) 809-814. MR 1443413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bang-He Li and Ya-Qing Li. Optimal estimation of shell thickness in Cutland's construction of Wiener measure. Proc. Amer. Math. Soc. 126 (1998) 225-229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yeneng Sun. Integration of Correspondences on Loeb Spaces. Trans. Amer. Math. Soc. 349 (1997) 129-153. MR 1401529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David A. Ross. Unions of Loeb nullsets. Proc. Amer. Math. Soc. 124 (1996) 1883-1888. MR 1317048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. M. Aldaz. On compactness and Loeb measures . Proc. Amer. Math. Soc. 123 (1995) 173-175. MR 1213854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. M. Aldaz. Representing abstract measures by Loeb measures: a generalization of the standard part map . Proc. Amer. Math. Soc. 123 (1995) 2799-2808. MR 1260159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Boško Živaljević. $\Pi\sp 1\sb 1$ functions are almost internal . Trans. Amer. Math. Soc. 347 (1995) 2621-2632. MR 1277144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Horst Osswald. A note on liftings of linear continuous functionals . Proc. Amer. Math. Soc. 120 (1994) 453-456. MR 1165064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. Dougherty, S. Jackson and A. S. Kechris. The structure of hyperfinite Borel equivalence relations . Trans. Amer. Math. Soc. 341 (1994) 193-225. MR 1149121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. Ward Henson and David Ross. Analytic mappings on hyperfinite sets . Proc. Amer. Math. Soc. 118 (1993) 587-596. MR 1126195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter A. Loeb. An optimization of the Besicovitch covering . Proc. Amer. Math. Soc. 118 (1993) 715-716. MR 1132415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hermann Render. Nonstandard topology on function spaces with applications to hyperspaces . Trans. Amer. Math. Soc. 336 (1993) 101-119. MR 1097169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Boško Živaljević. Uniqueness of unbounded Loeb measure using Choquet's theorem . Proc. Amer. Math. Soc. 116 (1992) 529-533. MR 1094509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Boško Živaljević. Hyperfinite transversal theory . Trans. Amer. Math. Soc. 330 (1992) 371-399. MR 1033237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David Ross. Compact measures have Loeb preimages . Proc. Amer. Math. Soc. 115 (1992) 365-370. MR 1079898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Todor Todorov. Pointwise kernels of Schwartz distributions . Proc. Amer. Math. Soc. 114 (1992) 817-819. MR 1081703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Boško Živaljević. Rado's theorem for the Loeb space of an internal $*$-finitely additive measure space . Proc. Amer. Math. Soc. 112 (1991) 203-207. MR 1056688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Horst Osswald and Yeneng Sun. On the extensions of vector-valued Loeb measures . Proc. Amer. Math. Soc. 111 (1991) 663-675. MR 1047007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Todor Todorov. A nonstandard delta function . Proc. Amer. Math. Soc. 110 (1990) 1143-1144. MR 1037226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 58 found      Go to page: 1 2